Triple covers in positive characteristic

R. Pardini Dipartimento di matematica, Università di Pisa

TBD mathscidoc:1701.332712

Arkiv for Matematik, 27, (1), 319-341, 1988.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{r.1988triple,
  title={Triple covers in positive characteristic},
  author={R. Pardini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530801215521},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={319-341},
  year={1988},
}
R. Pardini. Triple covers in positive characteristic. 1988. Vol. 27. In Arkiv for Matematik. pp.319-341. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530801215521.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved